# SDR YADA20161029001

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC02
- Aircraft time: 73,714 hours, 70,274 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, RECIEVED A BATTERY CHARGE LIGHT THAT DID NOT EXTINGUISH.  RETURNED TO DEPARTURE.   RECONNECTED BATTERY GROUND TERMINAL AND PERFORMED OPS CHECKED OF BATTERY PASSED.
